MathSciNet Relay Station
MathSciNet bibliographic data
MR992597 (90f:58171) 58G15 (35L99 53C42)
Nakamura, Gen; Maeda, Yoshiaki Local smooth isometric embeddings of low-dimensional Riemannian manifolds into Euclidean spaces. Trans. Amer. Math. Soc. 313 (1989), no. 1, 1–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement